# SDR FDEA201101190414

- Difficulty date: January 19, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196017
- Condition: Corroded
- Location: Bs 950-950a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LBL 25 SEAT TRACK STA 950, 10" TO 950A.  REMOVED SEAT TRACK, FABRICATED &  INSTALLED NEW SEAT TRACK IAW SRM 53-10-2 FIG 7 AND 51-30-5.
